Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 73, NWS Melbourne, FL

August 18, 2020Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Aug 18, 2020, 4:43 PM EDT for Brevard County, Florida. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2020, 4:43 PM EDT (20:43 UTC)
Expired
Aug 18, 2020, 5:05 PM EDT
In force
22 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 24 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 4:50 PM EDTTSTM WND GST 455 N Cape Canaveral, FL45 MPH/39 KT GUST FROM THE WEST AT USAF TOWER 403.
Aug 18, 4:50 PM EDTTSTM WND GST 54Patrick Air Force Base, FLGUST TO 54 MPH/47 KT FROM THE WEST AT KCOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2020-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2020-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
475 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

429 
WUUS52 KMLB 182043
SVRMLB
FLC009-182145-
/O.NEW.KMLB.SV.W.0073.200818T2043Z-200818T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
443 PM EDT Tue Aug 18 2020

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Brevard County in east central Florida...

* Until 545 PM EDT.

* At 443 PM EDT, a severe thunderstorm was located over Suntree, or
  over Patrick Air Force Base, moving east at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Melbourne, Rockledge, Cocoa, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2839 8056 2832 8057 2820 8057 2806 8052
      2806 8074 2846 8076 2860 8057 2845 8051
TIME...MOT...LOC 2043Z 251DEG 14KT 2823 8065 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Rodriguez
2 follow-up statements
570 
WWUS52 KMLB 182052
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
452 PM EDT Tue Aug 18 2020

FLC009-182145-
/O.CON.KMLB.SV.W.0073.000000T0000Z-200818T2145Z/
Brevard FL-
452 PM EDT Tue Aug 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN BREVARD COUNTY...

At 452 PM EDT, a severe thunderstorm was located from over Patrick 
Air Force Base to Indian Harbour Beach, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Melbourne, Rockledge, Cocoa Beach, Satellite Beach and Cape
Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2839 8056 2832 8057 2820 8057 2806 8052
      2806 8064 2820 8069 2849 8072 2860 8057
      2845 8051
TIME...MOT...LOC 2052Z 251DEG 14KT 2824 8061 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
895 
WWUS52 KMLB 182105
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
505 PM EDT Tue Aug 18 2020

FLC009-182115-
/O.CAN.KMLB.SV.W.0073.000000T0000Z-200818T2145Z/
Brevard FL-
505 PM EDT Tue Aug 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds, 
lightning, and heavy rain are still ongoing with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2839 8056 2832 8057 2820 8057 2806 8052
      2806 8064 2820 8069 2849 8072 2860 8057
      2845 8051
TIME...MOT...LOC 2103Z 251DEG 14KT 2826 8056 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:04 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 18, 4:04 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
404 PM EDT Tue Aug 18 2020

.DISCUSSION...

...Strong Thunderstorms Continuing Tonight...
...Wet and Stormy Pattern Through Late Week...

Current-Tonight...Ever- increasing coverage of thunderstorms as
of early afternoon, with the quick- moving west coast sea breeze
pushing well inland assisted with southwesterly flow; subsequently
the east coast sea breeze limited to the I-95 corridor/barrier
islands. The upward trend will persist through the late afternoon
with highest chances still to arrive along coastal counties later
today. Storms will be strong to severe, with parameters in the
mid-morning sounding from XMR reflecting a substantial increase in
instability (DCAPE above 1100 J/kg) and cooling aloft (nearly -9
degrees at 500mb). Both of these support near severe wind gusts
and hail potential through the afternoon generally along I-4 and
to the Volusia and Brevard coasts. Past runs of meso models have
not been eager with development for the Treasure Coast, however
latest updates do suggest a boundary/sea breeze collision in the
late afternoon south of Melbourne.

The quick east progression of storms across the state will mean a
sooner end to activity across the interior, with storms clearing
through Orlando prior to sunset. Showers and storms will persist at
the coast and over the Atlantic waters through the evening, clearing
by midnight. Seasonable lows in the low/mid 70s tonight.

Tomorrow...Deep mid-level trough extends down the MS/OH Valleys
reaching towards the Gulf of Mexico while at the surface, the ridge
axis maintains positioned just south of the area, resulting in
continued south/southwesterly flow through the period. Rain chances
on Wednesday appear very similar to this afternoon's, although
slightly higher along the Treasure Coast as a small pocket of
moisture lifts north from south FL. Adequate instability along with
cooling temperatures aloft will continue to support strong to
marginally severe thunderstorms, with up to quarter sized hail and
gusts over 50 mph expected. Clearing across the interior is again
expected before sunset, with the remainder of the area (exception
over the Atlantic waters) drying by midnight. Temperatures will rise
to the lower 90s in the afternoon, dropping to the mid/upper 70s
overnight.

Thursday-Saturday...(previous) A deep positive tilt trough axis
will extend from the OH/MS valleys into the western-central GOMEX
through Fri before lifting out on Sat. Deep layer SW flow coupled
with deep moisture will continue the pattern of high coverage of
diurnal showers/TS. As the ridge building WNW into Florida Sat,
low level flow will finally back more S-SE with relatively drier
air advecting into the region. As such have conservatively trimmed
POPs back to 50 along the immediate coast and 60 for all by Lake
County (70), but wouldn't be surprised to see this come down a bit
more. Temps look to remain within about a degree of
climo...mainly L90s/M70s.

Sunday-Tuesday...The forecast for early next week continues to carry
a high degree of uncertainty, as the strong central Atlantic t-wave
is expected to make it closest point of approach to Florida during
the Mon-Tue time frame. As mentioned in previous forecasts, the
strength and position of both the tropical system and the ridge to
its north will determine just how close it will eventually get to
the area. It will be several days before we'll be able to get a
better feel for what impacts, if any, it might have on the local
wx. For now, the best approach is to conservatively show an
increase in POPs for this time frame. Max temps should be near
climo with mins, especially near the coast, slightly above in the
developing onshore flow pattern.

This is a good time to remind persons in east central Florida to
make sure both your seasonal hurricane plan of action, and your
hurricane supply kit are up to date. Don't wait until the last
minute to purchase, or "top off" non-perishable items such as
batteries, water and canned food, gasoline, flashlights, etc. It's
always best to be prepared and weather aware, especially as we head
toward the peak of the hurricane season.

&&

.AVIATION...
Numerous TSRA developing this afternoon, impacting all terminals
north of a ISM/TIX line, capable of producing wind gusts in excess
of 35 knots and at least small hail. Activity will initially clear
LEE/ISM, reaching to MLB prior to 20Z. The east coast sea breeze
remains just west of coastal terminals, with iso TSRA possible this
evening for VRB southward. IFR/MVFR cigs/vis at all sites in
convection through 00Z, handled sufficiently with TEMPO. Lingering
SHRA past sunset mainly at the coast, clearing by midnight. S/SW
winds becoming variable overnight, returning SW by early morning.

&&

.MARINE...
Tonight...(modified previous) Southwesterly flow persisting as
the Atlantic ridge axis remains south and east of the local area
with a mid level trough situated over the GOMEX. Scattered to
numerous storms across the interior will push towards the Atlantic
waters through the late afternoon. Mariners should remain
vigilant for storms approaching from the west through the late
evening hours. Winds outside of convection will vary SW/S/SE
through the afternoon with the development of the sea breeze,
returning to S/SW overnight. Seas generally 2-3 ft, although
models picking up on a 4 ft swell that should remain just beyond
60 nm.

Wednesday-Saturday...SW flow 10KT or less backing to SE along the
coast in the ECSB circ each afternoon with seas 2-3ft. Have decided
to continue capping seas at 3ft in spite of both the WNAWAVE/NWPS
models showing a small swell that was supposed to have materialized
and brought combined seas up to 4ft well offshore by now but hasn't.
Until we actually see solid evidence in the buoy data that 4ft seas
have encroached within 60 miles of the coast will continue to assume
that the models are overdoing it, a bias that has been noted since
early spring.

Strong afternoon and early evening storms with locally higher winds
and seas, along with frequent lightning will continue to be the
primary hazard for boaters.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  90  74  89 /  60  70  40  60
MCO  75  91  75  91 /  30  70  30  60
MLB  75  90  76  89 /  50  60  40  60
VRB  76  89  76  89 /  50  60  40  60
LEE  75  91  75  90 /  30  70  30  60
SFB  76  92  75  92 /  40  70  40  60
ORL  76  91  76  91 /  30  70  30  60
FPR  75  90  76  90 /  50  60  40  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Smith/Combs/Watson
Hazardous weather outlook, Aug 18, 8:22 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
822 AM EDT Tue Aug 18 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-190000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
822 AM EDT Tue Aug 18 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Another round of scattered to numerous afternoon showers and
thunderstorms expected today. Storms will begin along and north of
the I-4 corridor again, before pushing eastward and eventually
offshore into the evening. Storm development will also be possible
along the collision between southwesterly flow and the east coast
sea breeze across coastal counties this afternoon. Storm motions will be east
generally northeast around 10 to 15 mph. Main hazards will be
frequent lightning, gusty winds up to 50 mph, up to quarter sized
hail and locally heavy rainfall.

.FLOOD IMPACT...
There will be a Very Low threat for flooding rain across the area
today due to heavy rainfall from afternoon thunderstorms. Have
also included a Low threat along the coastal counties, where
southwesterly flow and east coast sea breeze convergence storms
will be possible and may linger over a point longer than storms in
other parts of the area. Locally heavy rainfall totals around 2
to 3 inches will be possible in a short amount of time.

.RIP CURRENT IMPACT...
There will be a Moderate risk for life-threatening rip currents at
area beaches today. While rips will be present all day, the threat
will be highest from 11AM and 5PM due to tidal effects. To reduce
your chance of being caught in the seaward pull of a rip current,
swim only within sight of a lifeguard, and never swim alone,
while following social distancing guidelines.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts over 35 knots will be possible this afternoon in and
close to lightning storms. Storms will begin over inland areas,
before drifting offshore this afternoon into this evening.
Mariners on both inland lakes and on the Atlantic waters should
watch for storms approaching from the west.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Continued southwesterly flow will produce above normal shower and
thunderstorm chances through mid week. The primary storm hazards
will remain frequent lightning strikes, gusty winds, and very
heavy rain. A Moderate Risk of rip currents looks to continue into
mid week.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Leahy/Smith

In the hours before

Local storm report, Aug 18, 3:48 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
348 PM EDT TUE AUG 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             5 W NEW SMYRNA BEACH AI 29.05N 81.03W
08/18/2020  M0.88 INCH       Volusia            FL   TRAINED SPOTTER

            TRAINED SPOTTER IN NEW SMYRNA BEACH REPORTED NICKEL SIZED
            HAIL.

&&

KR
Special weather statement, Aug 18, 3:50 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
350 PM EDT Tue Aug 18 2020

FLZ041-182015-
Inland Volusia FL-
350 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VOLUSIA COUNTY UNTIL 415
PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand, moving northeast at 10 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Daytona Beach, DeLand, Lake Helen, DeLeon Springs and DeLand Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2920 8117 2897 8108 2897 8136 2898 8135
      2899 8137 2901 8139 2915 8144
TIME...MOT...LOC 1950Z 245DEG 7KT 2904 8132

Combs
Special weather statement, Aug 18, 3:56 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
356 PM EDT Tue Aug 18 2020

FLZ047-053-182030-
Southern Brevard County FL-Osceola FL-
356 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREVARD AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 430 PM EDT...

At 356 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Holopaw, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lake Marian, Holopaw, Kenansville, Forever Florida and Deer Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2782 8096 2787 8124 2814 8124 2826 8077
      2782 8076
TIME...MOT...LOC 1956Z 258DEG 29KT 2803 8103

Rodriguez
Local storm report, Aug 18, 4:06 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
406 PM EDT TUE AUG 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 NE COCOA              28.39N 80.73W
08/18/2020  M39 MPH          AMZ552             FL   OTHER FEDERAL

            USAF TOWER 9404 REPORTED A WIND GUST OF 39 MPH/ 34KT FROM
            THE WNW.

&&

MW
Special weather statement, Aug 18, 4:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
427 PM EDT Tue Aug 18 2020

FLZ047-147-182115-
Southern Brevard County FL-Northern Brevard County FL-
427 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 515
PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rockledge, moving east at 10 mph. Additional storms are moving
through central Brevard County from Merritt Island south to Viera.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rockledge, Cocoa, Cocoa Beach, Cape Canaveral and Merritt Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2839 8056 2834 8057 2820 8057 2820 8079
      2845 8079 2849 8053 2845 8051
TIME...MOT...LOC 2026Z 249DEG 9KT 2831 8071

Rodriguez
Special weather statement, Aug 18, 4:40 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
440 PM EDT Tue Aug 18 2020

FLZ047-182130-
Southern Brevard County FL-
440 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD COUNTY UNTIL
530 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm over
Melbourne, moving east at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Indialantic and Camp Holly Fish
Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2802 8075 2820 8079 2820 8057 2803 8051
TIME...MOT...LOC 2040Z 251DEG 14KT 2815 8065

Rodriguez

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 2:18 PM EDTSpecial Marine WarningMLB117 min
Aug 18, 2:29 PM EDTSpecial Weather StatementMLBVolusia46 min
Aug 18, 2:33 PM EDTSpecial Weather StatementMLBOrange42 min
Aug 18, 2:36 PM EDTAreal Flood AdvisoryMLBVolusia114 min
Aug 18, 2:40 PM EDTSevere Thunderstorm WarningMLBOsceola10 min
Aug 18, 2:46 PM EDTSevere Thunderstorm WarningMLBVolusia44 min
Aug 18, 3:07 PM EDTSpecial Weather StatementMLBSeminole53 min
Aug 18, 3:18 PM EDTSpecial Weather StatementMLBOsceola27 min
Aug 18, 3:27 PM EDTSpecial Weather StatementMLBVolusia48 min
Aug 18, 3:30 PM EDTSpecial Marine WarningMLB2 hr
Aug 18, 3:43 PM EDTSpecial Weather StatementMLBBrevard47 min
Aug 18, 3:47 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia118 min
Aug 18, 3:50 PM EDTSpecial Weather StatementMLBVolusia25 min
Aug 18, 3:52 PM EDTTornado WarningMLBVolusia23 min
Aug 18, 3:56 PM EDTSpecial Weather StatementMLBOsceola34 min
Aug 18, 4:12 PM EDTSpecial Marine WarningMLB55 min
Aug 18, 4:19 PM EDTAreal Flood WarningMLBVolusia3 hr
Aug 18, 4:27 PM EDTSpecial Weather StatementMLBBrevard48 min
Aug 18, 4:40 PM EDTSpecial Weather StatementMLBBrevard50 min
Aug 18, 4:41 PM EDTAreal Flood AdvisoryMLBBrevard94 min
Aug 18, 4:55 PM EDTSpecial Weather StatementMLBIndian River50 min
Aug 18, 5:17 PM EDTSpecial Weather StatementMLBOkeechobee28 min
Aug 18, 5:26 PM EDTSpecial Marine WarningMLB94 min
Aug 18, 5:32 PM EDTSpecial Marine WarningMLB58 min
Aug 18, 5:46 PM EDTSpecial Weather StatementMLBMartin29 min
Aug 18, 5:54 PM EDTSpecial Weather StatementMLBIndian River51 min
Aug 18, 6:08 PM EDTSpecial Marine WarningMLB2 hr
Aug 18, 6:27 PM EDTSpecial Weather StatementMLBMartin33 min
Aug 18, 6:42 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie35 min
Aug 18, 6:44 PM EDTAreal Flood WarningMLBMartin, Saint Lucie3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.